advertisement
Question
Posted by: Susan | 2008/09/26

Period pain

I'  ve been on Jasmin for 3 years and never had pain, and heavy bleeding, but 2 months ago I started to experience pain and more bleeding during my period, I went for a gynae check up and the GP notice some thickening on my uterus. i went for sonar and they found some multiple myomas inside the wall of uterus. Can that be the cause of the suden pain and more bleeding, must I do something about it. My GP said about 50% of women get myomas and no treatment needed unless there is pain.
Kind regards
Susan

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could certainly be the cause of the heavier periods. Try using Ponstan and see if this helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement